# SDR CALA2018121402567

- Difficulty date: December 11, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 92,871 hours, 16,036 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: 2340
- Condition: Malfunctioned
- Location: Hf System
- Part time: 705,108 hours, 700,576 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L AND R HF FAILURE T/S LEFT AND RIGHT HF SYS. FOUND BOTH TUNING PANELS TURN TO DASHES AFTER ATTEMPTING TO TUNE RADIO. REPLACED LEFT HF TXRX. OPS CHECK GOOD. REPLACED RIGHT TXRX. NO DASHES ON TUNING PANEL BUT STILL WOULD NOT CHANNELIZE. OPENED NEW LOG PAGE FOR RH HF. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1270793  SN OFF 0138 TT # 1224263  SN OFF 2340 IPC REFERENCE # 23-11-05 IPC REFERENCE # 23-11-05 TRANSCEIVER, HF  OFF 27-2317-9-0001 0870 ON 27-2317-9-0001 0138 TRANSCEIVER, HF  OFF 27-2317-9-0001 0161 ON 27-2317-9-0001 2340
